# SDR CALA2025100709725

- Difficulty date: October 6, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 94,857 hours, 11,262 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702030
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF W/C 23-3350-1-0001, DURING CHECK FOUND THAT THE PATH EMERGENCY LIGHTS FROM SEAT ROW 40 TO SEAT ROW 53 WILL NOT COME ON.  REMOVED AND REPLACED POWER SUPPLY AND BATTERY REF AMM 33-51-06. OPS CHECK NORMAL.
